Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637

 

Скрыть метаданые

Автор Manski, Charles F.
Дата выпуска 1984
dc.description This paper summarizes from an econometric perspective recent work by statisticians on adaptive estimation. It also presents new findings concerning the adaptive estimability of non-linear regression models.
Формат application.pdf
Издатель Marcel Dekker, Inc.
Копирайт Copyright Taylor and Francis Group, LLC
Тема Adaptation
Тема Efficient Estimation
Тема Non-Linear Regression Models
Название Adaptive estimation of non–linear regression models
Тип research-article
DOI 10.1080/07474938408800060
Electronic ISSN 1532-4168
Print ISSN 0747-4938
Журнал Econometric Reviews
Том 3
Первая страница 145
Последняя страница 194
Аффилиация Manski, Charles F.; Department of Economics, University of Wisconsin
Выпуск 2
Библиографическая ссылка Begun, J., Hall, W., Huang, W. and Wellner, J. 1983. Information and Asymptotic Efficiency in Parametric-Nonparametric Models. Annals of Statistics, 11: 432–452.
Библиографическая ссылка Beran, R. 1974. Asymptotically Efficient Adaptive Rank Estimates in Location Models. Annals of Statistics, 2: 63–74.
Библиографическая ссылка Bickel, P. 1982. On Adaptive Estimation. Annals of Statistics, 10: 647–671.
Библиографическая ссылка Hajek, J. and Sidak, Z. 1967. Theory of Rank Tests, New York: Academic Press.
Библиографическая ссылка Hajek, J. Local Asymptotic Minimax and Admissibility in Estimation. Proc. Sixth Berkeley Symp. Math. Statist. Prob. Vol. 1, pp.175–194. Berkeley: University of California Press.
Библиографическая ссылка Huber, P. The Behavior of Maximum Likelihood Estimates Under Nonstandard Condition. Proc. Fifth Berkeley Symp. Math. Statist . Pro. Vol. 1, pp.221–233. Berkeley: University of California Press.
Библиографическая ссылка Jennrich, R. 1969. Asymptotic Properties of Non-Linear Least Squares Estimation. Annals of Mathematical Statistics, 40: 633–643.
Библиографическая ссылка LeCam, L. 1960. Locally Asymptotically Normal Families of Distributions. University of California Publications in Statistics, 3: 37–98.
Библиографическая ссылка LeCam, L. Theorie Asymptotique de la Decision Statistique. Seminaire de Mathematiques Superieures ete. 1968. Montreal: Les Presses de 1'Universite de Montreal.
Библиографическая ссылка Stein, C. Efficient Nonparametric Testing and Estimation. Proc. Third Berkeley Symp. Math. Statist . Prob. Vol. 1, pp.187–196. Berkeley: University of California Press.
Библиографическая ссылка Stone, C. 1975. Adaptive Maximum Likelihood Estimators of a Location Paramete. Annals of Statistics, 3: 267–284.
Библиографическая ссылка White, H. 1980. Non-Linear Regression on Cross-Section Data. Econometric, 48: 721–746.

Скрыть метаданые